Per citar aquest document: https://ddd.uab.cat/record/150555
Web of Science: 2 cites,
On the configuration of Herman rings of meromorphic functions
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Peter, Jorn (Christian-Albrechts-Universität zu Kiel(Germany). Mathematisches Seminar)

Data: 2012
Resum: We prove some results concerning the possible configurations of Herman rings for transcendental meromorphic functions. We show that one pole is enough to obtain cycles of Herman rings of arbitrary period and give a sufficient condition for a configuration to be realizable.
Nota: Agraïments: The authors wish to thank Christian Henriksen for the algorithm to compute nonsymmetric Herman rings of transcendental maps, as the one in Fig. 2. The authors are grateful to the EU network CODY for giving the opportunity to many young researchers like the second author to enjoy postdoctoral research stays as the one that made this paper possible. They also thank the referee for reading the paper and giving useful suggestions.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 394 (2012) , p. 458-467, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2012.05.005


Preprint
17 p, 1.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir